# SDR FDEA201810102954

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CREASE BEAM EVIDENCE OF CORROSION ON UPPER SURFACE BS1040 TO BS 1180 LBL 64 NUMEROUS LOCATIONS.  CORROSION REMOVED AND FOUND TO BE OUTSIDE OF LIMITS IAW SRM 53-40-13-1A DETAIL VII,  REV 125.  REPLACED  INBOARD CHORD IAW SRM 51-40-02 & BOEING DRAWING 144N5214
